| Model Number |
IC8APT+270 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Edema (1791); Halo (2227); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation.Investigation of this event is in progress.A follow-up report will be submitted upon completion of investigation.
Event or Problem Description
It was reported that after implantation of an intraocular lens (iol) into the left eye, the patient complained of dimness and halos.Approximately three months after implantation, the lens was exchanged with a different model iol.In the surgeon''s opinion, the most likely cause is patient adaptation.Patient has not yet recovered, has persistent corneal edema.
Additional Manufacturer Narrative
The device was returned and evaluated.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.